# SDR HNAA0500103

- Difficulty date: December 15, 2005
- Submitted: December 20, 2005
- Operation: Air carrier
- Aircraft: N965HA
- Make and model: Dhav DHC8102
- Aircraft serial: 450
- Aircraft time: 15,547 hours, 17,447 cycles
- Engine: Pwa PW123
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Windshield Wiper
- Part number: 83040015005
- Condition: Out Of Adjust
- Location: Rt Windshield
- Part time: 15,547 hours, 17,747 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/O'S WINDSHIELD WIPER POPPED UP.  ADJUSTED AND SECURED WIPER BLADE.
